# SDR COMA0770080

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 11,711 hours, 8,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Pax Door
- Part time: 11,711 hours, 8,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LOWER MID CAP ANGLE EXTRUSION CORRODED BEYOND LIMITS.  REPLACED THE MID CAP ANGLE IAW SRM 51-40-00 AND 51-42-06.
